# SDR RJWR20111130003

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: General aviation
- Filed by: Wipaire Inc, repair station RJWR390K
- Aircraft: N1265U
- Make and model: Cessna 208
- Aircraft serial: 20800375
- Aircraft time: 586 hours, 300 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 26430651
- Condition: Seized
- Location: Nlg Steering
- Part time: 586 hours, 300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT PILOT WAS UNABLE TO MOVE RUDDER, FOUND NOSE STEERING BUNGEE/SPRING ASSY SEIZED. REPLACED ASSY AND FUNCTIONAL CHECKED GOOD.
